Description
Three main product features
Pain and Fever Inhibition
The analgesic ingredient in Buffer A, aspirin (acetylsalicylic acid), inhibits the production of prostaglandins, which are the source of pain and fever.
Fast-acting and easy to digest
Bufferin A's buffering component "Die buffer HT" helps absorption of aspirin (acetylsalicylic acid) and protects the stomach mucosa.
Does not contain ingredients that make people drowsy
No drowsy ingredients
Buffalo A does not contain any drowsy ingredients, so it can be taken at the most effective time.
Product specifications
Place of production (manufacturer): Japan (Lion King Pharmaceuticals)
Quantity: 80 tablets
Dosage form: Tablets
Usage and dosage
Up to 2 times a day, do not take on an empty stomach. The interval between doses should be at least 6 hours.
The following dosage should be taken with water or warm water.
Over 15 years of age: 2 capsules each time
Forbidden to take under the age of 15.
Indications and effects
(1) Headache, menstrual pain, joint pain, neuralgia, lumbago, muscle pain, shoulder and back pain, sore throat, toothache, post-extraction pain, bruises, knee joint pain, fracture pain, trauma pain, ear pain, etc.
(2) Antipyretic, used for the treatment of chills and fever.
Ingredients (per 2 tablets)
Aspirin (Acetylsalicylic acid) 660mg to reduce fever and pain.
Synthetic calcium hydroxide (Dybuffer HT) 200mg to relieve the stomach.
Contains corn starch, magnesium stearate, hypo cellulose, titanium dioxide, hordenol, blue 1 and other additives.
Does not contain any pyridine ingredients.
Precautions for use
Do not take if you are allergic to this product.
1. The following people should not take this product
(1) Those who have allergic reactions to clozapine or its ingredients.
(2) People who have suffered from asthma after taking clozapine or other antipyretic and analgesic drugs or cold medicines.
(3) Children under 15 years of age.
(4) Pregnant women within 12 weeks of the expected date of delivery.
2. Do not take any of the following medications while taking this medication.
Other antipyretics, cold and flu medications, and sedatives.
3. Do not drink alcohol before or after taking the drug.
Do not take this medication continuously for a long period of time.
Consultations
The following people should consult a doctor, dentist, pharmacist or registered distributor before taking this product.
(1) People under the care of a doctor or dentist.
(2) Pregnant women or women who are believed to be pregnant.
(3) A person who is breastfeeding.
(4) Elderly persons.
(5) People with allergic reactions to medications.
(6) Persons who have received the following diagnoses.
Heart disease, mental retardation, liver disease, stomach and duodenal ulcers.
2. If you experience any of the following symptoms after taking this product, stop taking it immediately and consult your doctor, pharmacist, or registered seller with the package insert for possible side effects.
Related areas Symptoms
Rash, redness, swelling, itching, bruising
Gastrointestinal organs Nausea and vomiting, loss of appetite, heartburn, weakness, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools.
Mental nervous system Dizziness
Other nosebleeds, bleeding gums, bleeding that does not stop, bleeding, fever, sore throat, back pain, rapid drop in body temperature
In rare cases, the following serious symptoms may occur. If this happens, please seek medical attention immediately.
Symptom Description
Shock (anaphylaxis) Itching, hives, hoarseness, sneezing, itching of the throat, difficulty breathing, palpitations, confusion, etc., may occur immediately after taking the drug.
Skin-mucous membrane eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis High fever, eye redness, eye discharge, lip ulcers, sore throat, large rash, skin erythema, etc., which continues or rapidly deteriorates.
Liver dysfunction Fever, itching, rash, jaundice (yellowing of the skin and whites of the eyes), brown urine, general malaise, and loss of appetite may occur.
Asthma symptoms, such as wheezing or gasping when breathing, difficulty breathing, etc.
Aplastic anemia blue bruises, nosebleeds, bleeding gums, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, discomfort and dizziness, hematuria, etc.
3. If symptoms do not improve after 5-6 doses, stop taking the product and consult with your doctor, dentist, pharmacist or registered distributor with the package insert of the product.